# SDR SWAA2025092416753

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Boeing 737-8
- Aircraft serial: 60219
- Aircraft time: 8,754 hours, 4,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE STOW BIN 8 ABC DOESNT LIGHT UP WITH LIGHT SWITCH.   FOUND CONNECTOR D14828 DISCONNECTED.  RECONNECTED AND PERFORMED GOOD TEST OF AISLE LIGHT AT ROW 8ABC IAW WDM 33-51-12, & AMM 33-51-00-710-801.
